Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kolonie

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Kolonie

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hey, I have a big problem. Since taking Isotretinoin I have hyperhidrosis (extreme sweating). I took 10mg a day for over a year. The acne disappeared but the extreme sweating has not. At temperatures of 15 degrees, I'm already extremely sweaty and at forehead and back. Summer vacation is totally excluded. I was with many doctors but nobody could help me. Anti-sweating medications like Vagantin, Oxybutinin and Clonidine help me only a little and have too many side effects. I have also
  2. ACCUTANE SWEATING PROBLEM Hey, sorry for my bad english, I am from germany and wrote this with google translator: I took 10mg accutane for 6 months and still have serious side effects even though I have not taken any accutane for over a year. I have hot flashes, it is an inner heat that always comes up in me and I sweat a lot. that is so extreme that it strongly influences my life. 15 degrees are enough and my forehead is constantly wet. When I go out in the
  3. Hear me ! accutans half life is just a few hours. it is out of your body in a few days!!! everybody had dry lips, but if you stopped taking accutan, in max 2 weeks you lips are normal again. so accutan is OUT!! is is useless to clean you liver or try to clean you body, there is nothing to clean! It do not take years for you body to take a poison out, that’s senseless.. the reason why you have side effects after taking accutan is simply becomes accountable damaged something in your body
  4. Is there written in the manual that the side effects can be permanent? I don’t have the manual any more. And when it’s not, than is it possible to proceed against the manufacturer firm or is it hopeless?
  5. If 20 years don’t helped, than some plant extracts won’t help, too. Or is here someone who tried this 8 tips & it had helped?
  6. Hey, I think the testosteron Theorie is absolotly wrong. I have taken it 2 years in low to high doses for bodybuilding and it changed nothing. Yes maybe you feel better, but only becomes testosteron makes you little better feeling, if you stop, then it’s the same shit. And it’s not an magic drug, the chances in feeling and so are very little. And maybe it’s hart to hear, but I have read many of this pages and other sides... and I had a 30 minutes call with a medicin man from a manufacturi
  7. Hello, sorry for m bad English at first, I am from Germany. My name is Dennis, I am 23 years old & have do Accutane about 1 year at 10mg/day (Last pill was on the beginning this year) So I am 6 months without Accutan. But I have some Problems left. 1. I am sweating like shit. Tones of sweat even when it’s 20C+. It starts 2 Month after start taking accutan and don’t remove When I sit my ass and my back is wet as hell. My forehead is wet always when the sun is shining on it.. and it
×